IJPAM: Volume 11, No. 4 (2004)

INFINITE-DIMENSIONAL $q$-COMPLETE
MANIFOLDS AND HOLOMORPHIC BANACH BUNDLES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we consider vanishing of type $H^i(X,E)=0$ for every $i\ge q+2$ when $X$ is a $q$-complex closed analytic subset of a manifold modelled over ${\bf {C}}^{({\bf {N}})}$ and $E$ is a holomorphic Banach bundle on $X$.

Received: January 14, 2004

AMS Subject Classification: 32K05, 32L05, 32F10

Key Words and Phrases: infinite-dimensional complex manifold, infinite-dimensional Stein manifold, holomorphic vector bundle, Banach bundle

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 11
Issue: 4